MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.29547

Медицинская библиотека · Cureus · 2022

Refractory Ventricular Tachycardia and Seizures With Lacosamide Overdose.

Marcellino Chris, Ransom Chase C, Wijdicks Eelco F

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe a 60-year-old female patient who suffered an apparently intentional overdose of lacosamide and who developed status epilepticus secondary to its toxicity, complicated by refractory ventricular arrhythmia necessitating advanced cardiac life support and percutaneous stellate ganglion blockade. Extracorporeal membrane oxygenation was considered, and arterial and venous small-bore sheaths were placed in order to allow for extracorporeal cardiopulmonary resuscitation if cardiac arrest recurred, but they were not ultimately used. She suffered an embolic left middle cerebral artery stroke but otherwise recovered from the episode. This eventful clinical course highlights the dangers of lacosamide in high doses.

Для цитирования: Marcellino Chris, Ransom Chase C, Wijdicks Eelco F. Refractory Ventricular Tachycardia and Seizures With Lacosamide Overdose.. Cureus. 2022. DOI: 10.7759/cureus.29547.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.